# SDR QXEA0000459

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Ws 1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT-HAND WING LOWER SUPPORT BRACKET AT STATION 1700 WAS CRACKED PAST RIVET BELOW PANEL 92L.  REPAIRED IAW FOKKER SRM 51-31-01 AND SRM 53-02-01.
